MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; NV CROWN CUP CLSTR HOLE 60MM GROUP 4

EXACTECH, INC. NOVATION; NV CROWN CUP CLSTR HOLE 60MM GROUP 4
Model Number 180-01-60
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/14/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: (cn: 130-36-54, sn: unk) - novation gxl liner, natural, 36mm id.
 
Event or Problem Description
During the investigation of mfr 1038671-2020-00254 it was discovered that this patient had a revision of exactech derives in the right hip due to loosening and instability.Initial implant: (b)(6) 2007, revision : (b)(6) 2011.A search of the complaint system did not find a match.This case file was opened to capture that event.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that revision reported was likely the result of an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the femoral stem and subsequent instability.However, this cannot be confirmed because the components were not returned for evaluation.(d11) concomitant device: - (cn: 130-36-54, sn: unk) - novation gxl liner, natural, 36mm id.No information provided in the following section(s): a4 a5, b6, d4 (serial number, exp date), g5, and h4.The following section(s) have additional info; g4, g7, h1, h2, h3, and h7.

Brand Name
NOVATION
Common Device Name
NV CROWN CUP CLSTR HOLE 60MM GROUP 4
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10129978
Report Number1038671-2020-00297
Device Sequence Number14304554
Product Code JDI
UDI-Device Identifier10885862037053
UDI-Public10885862037053
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number180-01-60
Device Catalogue Number180-01-60
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date06/08/2020
Supplement Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight98